# SDR SIMA2018100128002

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 6,382 hours, 4,331 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOXIOUS FUMES EMANATING FROM FWD LAV. SERVICING AND CLEANING ONLY MASK THE FUMES / SMELL AND THEY RETURN PROMPTLY AFTER SERVICING AND CLEAN8ING OF THE FWD LAV.  FUMES ARE NOTICABLE IN THE CABIN BACK TO ROW 3-C/A-DEFERRED FWD LAV M PROCEDURES C/W MEL 38-11 AUTH 090247DM-N MOC 607038. PERFORMED TROUBLESHOOT ON FWD LAV FLUSH SYSTEM IAW FIM 25-40-00. NO DEFECT FOUND. PERFORMED FLUSH VACUUM WASTE SYSTEM DUCTING IAW WORK CARD 38-32-00-002. OPC GOOD. NO FURTHER DEFECT NOTED. MEL RESTORED.
